Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Bounds for integral solutions of diagonal cubic equations

Author: Ka Hin Leung
Journal: Trans. Amer. Math. Soc. 278 (1983), 183-195
MSC: Primary 11D25; Secondary 11P55
MathSciNet review: 697069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was proved by Davenport [3] that for the nonzero integral $ {\lambda_i}$ the equation $ {\lambda_1}x_1^3 + \cdots + {\lambda_8}x_8^3 = 0$ always has a nontrivial integral solution. In this paper, we investigate the bounds of nontrivial integral solutions in terms of $ {\lambda_1}, \ldots ,{\lambda_8}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D25, 11P55

Retrieve articles in all journals with MSC: 11D25, 11P55

Additional Information

PII: S 0002-9947(1983)0697069-0
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia